Organization name
Mathematical Analysis
Country
Serbia

OrgUnit's Researchers publications
(Dept/Workgroup Publication)

Results 1-50 of 77 (Search time: 0.001 seconds).

Issue DateTitleAuthor(s)Rank
11-Mar-2024Addits in time ordered product systemsVujošević, Biljana M23
21-Jan-2024Norm inequalities for hyperaccretive quasinormal operators, with extensions of the arithmetic-geometric means inequalityJocić, Danko ; Lazarević, Milan M22
31-Aug-2023Examples of Weinstein Domains in the Complement of Smoothed Total Toric DivisorsMarinković, Aleksandra M21
41-Jul-2023A note on rational surgeries on a Hopf linkBojković, Velibor; Nikolić, Jovana ; Zekić, MladenM23
51-Apr-2023Norm inequalities for hypercontractive quasinormal operators and related higher order Sylvester–Stein equations in ideals of compact operatorsJocić, Danko ; Lazarević, Milan M21
61-Jan-2022Cauchy–Schwarz Operator and Norm Inequalities for Inner Product Type Transformers in Norm Ideals of Compact Operators, with ApplicationsJocić, Danko ; Lazarević, Milan M14
72022A Note on Partial Quasi-Morphisms and Products in Lagrangian Floer Homology in Cotangent BundlesKatić, Jelena ; Milinković, Darko ; Nikolić, Jovana M21
82022Fundamenti matematičke analize VDolićanin, Ćemal; Arsenović, Miloš ; Knežević, Miljan ; Pučić, Dženis
92022Perturbation norm inequalities for elementary operators generated by analytic functions with positive Taylor coefficientsJocić, Danko ; Lazarević, Milan ; Milović, Matija M22
102022On the index and roots of time ordered product systemsVujošević, Biljana M23
112022Cauchy–Schwarz norm inequalities for elementary operators and inner product type transformers generated by families of subnormal operatorsJocić, Danko ; Lazarević, Milan M21
121-Jan-2021Extensions of the arithmetic–geometric means and Young's norm inequalities to accretive operators, with applicationsJocić, Danko ; Krtinić, Đorđe ; Lazarević, Milan M21
132021On Ahlfors–Beurling OperatorArsenović, Miloš ; Mateljević, MiodragM24
142021Atomic Decompositions in Weighted Bergman Spaces of Analytic Functions on Strictly Pseudoconvex DomainsArsenović, Miloš M22
152021Laplace transformers in norm ideals of compact operatorsJocić, Danko ; Krtinić, Đorđe ; Lazarević, Milan M22
161-Oct-2020Additive Units of Inclusion Systems of Hilbert Modules over the C<sup>∗</sup> -Algebra of Compact OperatorsVujošević, Biljana 
171-Sep-2020Cauchy–Schwarz inequalities for inner product type transformers in Q <sup>∗</sup> norm ideals of compact operatorsJocić, Danko ; Krtinić, Đorđe ; Lazarević, Milan M22
1815-Aug-2020Corrigendum to “Inequalities for generalized derivations of operator monotone functions in norm ideals of compact operators” [Linear Algebra Appl. 586 (2020) 43–63] (Linear Algebra and Its Applications (2020) 586 (43–63), (S0024379519304434), (10.1016/j.laa.2019.10.009))Jocić, Danko ; Lazarević, Milan ; Milošević, Stefan
191-Jan-2020A brief survay of the spectral numbars in Floer homologyKatić, Jelena ; Milinković, Darko ; Nikolić, Jovana
201-Jan-2020Spectral numbers and manifolds with boundaryKatić, Jelena ; Milinković, Darko ; Nikolić, Jovana
2115-Jul-2019A note on the paper “Norm inequalities in operator ideals” [J. Funct. Anal. 255 (11)(2008), 3208–3228]by G. LarotondaJocić, Danko ; Krtinić, Đorđe ; Lazarević, Milan M21a
221-Jan-2019Embeddings of harmonic mixed norm spaces on smoothly bounded domains in ℝ<sup>n</sup>Arsenović, Miloš ; Jovanović, Tanja
231-Mar-2018Norm inequalities for a class of elementary operators generated by analytic functions with non-negative Taylor coefficients in ideals of compact operators related to p-modified unitarily invariant normsJocić, Danko ; Lazarević, Milan ; Milošević, Stefan
241-Jan-2018Some inequalities for elementary symmetric polynomials in the complex domainArsenović, Miloš ; Bakić, Radoš
251-Jan-2018Refinements of inequalities related to Landau–Grüss inequalities for elementary operators acting on ideals associated to p-modified unitarily invariant normsJocić, Danko ; Krtinić, Đorđe ; Lazarević, Milan ; Melentijević, Petar ; Milošević, StefanM22
261-Aug-2017Spectral invariants in Lagrangian Floer homology of open subsetKatić, Jelena ; Milinković, Darko ; Nikolić, Jovana
271-Jun-2017On Dyakonov type theorems for harmonic quasiregular mappingsArsenović, Miloš ; Pavlović, Miroslav
282017Conormal Lagrangian Floer homology for oper subset and PSS isomorphismKatić, Jelena ; Milinković, Darko ; Nikolić, Jovana M61
291-Sep-2016Inclusion systems of Hilbert modules over the C<sup>∗</sup>-Algebra of compact operatorsVujošević, Biljana 
301-Jan-2016Comparison of spectral invariants in Lagrangian and Hamiltonian Floer theoryDjuretić, Jovana; Katić, Jelena ; Milinković, Darko 
311-Jan-2015The index of product systems of hilbert modules: Two equivalent definitionsVujošević, Biljana 
321-Jan-2015On the index of product systems of hilbert modulesKečkić, Dragoljub ; Vujošević, Biljana 
331-Jan-2015On distance estimates and atomic decompositions in spaces of analytic functions on strictly pseudoconvex domainsArsenović, Miloš ; Shamoyan, Romi F.
342015Hofer’s geometry for Lagrangian submanifolds and Hamiltonian diffeomorphismsKatić, Jelena ; Nikolić, Jovana ; Milinković, Darko M63
351-Dec-2014A C<sup>{star operator}</sup> algebra of pseudodifferential operators on the half lineArsenović, Miloš 
366-Nov-2013On some new theorems on multipliers in harmonic function spaces in higher dimension IIArsenović, Miloš ; Shamoyan, Romi F.
3725-Sep-2013On embeddings, traces and multipliers in harmonic function spacesArsenović, Miloš ; Shamoyan, Romi F.
3818-Jul-2013Harmonic Bergman spaces on the complement of a latticeShkheam, Abejela; Abaob, Ali; Arsenović, Miloš 
391-Jan-2013Moduli of continuity of harmonic quasiregular mappings on bounded domainsAbaob, Ali; Arsenović, Miloš ; Mateljević, Miodrag; Shkheam, Abejela
4031-Dec-2012Some remarks on extremal problems in weighted bergman spaces of analytic functionsShamoyan, Romi F.; Arsenović, Miloš 
4112-Nov-2012On embeddings, traces and distances in harmonic function spacesArsenović, Miloš ; Shamoyan, Romi F.
4229-Aug-2012A note on Fefferman-Stein type characterizations for certain spaces of analytic functions on the unit discArsenović, Miloš ; Shamoyan, Romi F.
431-Feb-2012Boundary modulus of continuity and quasiconformal mappingsArsenović, Miloš ; Manojlović, Vesna; Näkki, Raimo
442012Teorija mere, funkcionalna analiza, teorija operatoraArsenović, Miloš ; Dostanić, Milutin; Jocić, Danko 
451-Dec-2011Hölder continuity of harmonic quasiconformal mappingsArsenović, Miloš ; Manojlović, Vesna; Vuorinen, Matti
461-Dec-2011Trace theorems in harmonic function spaces on (ℝ <sup>n+1</sup><inf>+</inf>) <sup>m</sup>, multipliers theorems and related problemsArsenović, Miloš ; Shamoyan, Romi F.
471-Dec-2011Embedding relations and boundedness of the multifunctional operators in tube domains over symmetric conesArsenović, Miloš ; Shamoyan, Romi F.
488-Sep-2011Isomorphism between Morse and Lagrangian Floer cohomology ringsKatić, Jelena ; Milinković, Darko ; Simčević, Tatjana
491-Sep-2011On zero sets and parametric representations of some new analytic and meromorphic function spaces in the unit diskArsenović, Miloš ; Shamoyan, Romi F.
501-Apr-2011Moduli of Continuity of Harmonic Quasiregular Mappings in B<sup>n</sup>Arsenović, Miloš ; Božin, Vladimir ; Manojlović, Vesna